# SDR USAA2012070900037

- Difficulty date: June 27, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 27,539 hours, 21,059 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION AND DISBONDING ON FLOOR PANEL 222FF BETWEEN FR16 TO FR20, -Y1292 TO -Y1729.  REPLACED FLOOR PANEL 222FF IAW JOB CARD 26C26053014.
